# SDR QXEA0202018

- Difficulty date: June 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 872 hours, 695 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 437
- Condition: Failed
- Location: Fuel System
- Part time: 90 hours, 872 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- RIGHT HAND FUEL PUMP CIRCUIT BREAKER POPPED WHEN PUMP IS SELECTED ON AND WILL NOT RESET.  REMOVED AND REPLACED RIGHT HAND PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
